×

On the average behavior of the Fourier coefficients of \(j\)th symmetric power \(L\)-function over certain sequences of positive integers. (English) Zbl 07729543

Summary: We investigate the average behavior of the \(n\)th normalized Fourier coefficients of the \(j\)th (\(j\geq 2\) be any fixed integer) symmetric power \(L\)-function (i.e., \(L(s,\mathrm{sym}^{j}f)\)), attached to a primitive holomorphic cusp form \(f\) of weight \(k\) for the full modular group \(SL(2,\mathbb{Z})\) over certain sequences of positive integers. Precisely, we prove an asymptotic formula with an error term for the sum \[S_j^*:=\sum_{\substack{{a_1^2+a_2^2+a_3^2+a_4^2+a_5^2+a_6^2\leq x}\\{(a_1,a_2,a_3,a_4,a_5,a_6)\in\mathbb{Z}^6}}}\lambda ^{2}_{\mathrm{sym}^jf}(a_1^2+a_2^2+a_3^2+a_4^2+a_5^2+a_6^2),\] where \(x\) is sufficiently large, and \[L(s,\mathrm{sym}^{j}f):=\sum_{n=1}^{\infty}\frac{\lambda_{\mathrm{sym}^{j}f}(n)}{n^s}.\] When \(j=2\), the error term which we obtain improves the earlier known result.

MSC:

11M06 \(\zeta (s)\) and \(L(s, \chi)\)
11F11 Holomorphic modular forms of integral weight
11F30 Fourier coefficients of automorphic forms
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Bourgain, J., Decoupling, exponential sums and the Riemann zeta function, J. Am. Math. Soc., 30, 205-224 (2017) · Zbl 1352.11065 · doi:10.1090/jams/860
[2] Deligne, P., La conjecture de Weil. I, Publ. Math., Inst. Hautes Étud. Sci., 43, 273-307 (1974) · Zbl 0287.14001 · doi:10.1007/BF02684373
[3] Fomenko, O. M., Identities involving coefficients of automorphic L-functions, J. Math. Sci., New York, 133, 1749-1755 (2006) · doi:10.1007/s10958-006-0086-x
[4] Good, A., The square mean of Dirichlet series associated with cusp forms, Mathematika, 29, 278-295 (1982) · Zbl 0497.10016 · doi:10.1112/S0025579300012377
[5] A. Granville, K. Soundararajan: Multiplicative number theory: The pretentious approach. Available at https://dms.umontreal.ca/ andrew/PDF/BookChaps1n2.pdf.
[6] He, X., Integral power sums of Fourier coefficients of symmetric square L-functions, Proc. Am. Math. Soc., 147, 2847-2856 (2019) · Zbl 1431.11062 · doi:10.1090/proc/14516
[7] Heath-Brown, D. R., The twelfth power moment of the Riemann-function, Q. J. Math., Oxf. II. Ser., 29, 443-462 (1978) · Zbl 0394.10020 · doi:10.1093/qmath/29.4.443
[8] Ivić, A., Exponent pairs and the zeta-function of Riemann, Stud. Sci. Math. Hung., 15, 157-181 (1980) · Zbl 0455.10025
[9] Jiang, Y.; Lü, G., On the higher mean over arithmetic progressions of Fourier coefficients of cusp forms, Acta Arith., 3, 231-252 (2014) · Zbl 1323.11023 · doi:10.4064/aa166-3-2
[10] Jutila, M., Lectures on a Method in the Theory of Exponential Sums, Lectures on Mathematics and Physics. Mathematics (1987), Berlin: Springer, Berlin · Zbl 0671.10031
[11] Krätzel, E., Analytische Funktionen in der Zahlentheorie (2000), Stuttgart: B. G. Teubner, Stuttgart · doi:10.1007/978-3-322-80021-3
[12] Lao, H., On the fourth moment of coefficients of symmetric square L-function, Chin. Ann. Math., Ser. B, 33, 877-888 (2012) · Zbl 1279.11052 · doi:10.1007/s11401-012-0746-8
[13] Lau, Y-K; Lü, G., Sums of Fourier coefficients of cusp forms, Q. J. Math., 62, 687-716 (2011) · Zbl 1269.11044 · doi:10.1093/qmath/haq012
[14] Loh, W. K A., Limitation to the asymptotic formula in Waring’s problem, Acta Arith., 74, 1-15 (1996) · Zbl 0847.11050 · doi:10.4064/aa-74-1-1-15
[15] Newton, J.; Thorne, J. A., Symmetric power functoriality for holomorphic modular forms, Publ. Math., Inst. Hautes Étud. Sci., 134, 1-116 (2021) · Zbl 1503.11085 · doi:10.1007/s10240-021-00127-3
[16] Newton, J.; Thorne, J. A., Symmetric power functoriality for holomorphic modular forms, II. Publ. Math., Inst. Hautes Étud. Sci., 134, 117-152 (2021) · Zbl 1503.11086 · doi:10.1007/s10240-021-00126-4
[17] A. Sharma, A. Sankaranarayanan: Average behavior of the Fourier coefficients of symmetric square L-function over some sequence of integers. Integers 22 (2022), Article ID A74, 17 pages. · Zbl 1511.11043
[18] A. Sharma, A. Sankaranarayanan: Discrete mean square of the coefficients of symmetric square L-functions on certain sequence of positive numbers. Res. Number Theory 8 (2022), Article ID 19, 13 pages. · Zbl 1498.11177
[19] Sharma, A.; Sankaranarayanan, A., Higher moments of the Fourier coefficients of symmetric square L-functions on certain sequence, Rend. Circ. Mat. Palermo, 2, 1399-1416 (2023) · Zbl 1515.11047 · doi:10.1007/s12215-022-00740-z
[20] Tang, H., Estimates for the Fourier coefficients of symmetric square L-functions, Arch. Math., 100, 123-130 (2013) · Zbl 1287.11061 · doi:10.1007/s00013-013-0481-8
[21] Vaughan, R. C., The Hardy-Littlewood Method (1997), Cambridge: Cambridge University Press, Cambridge · Zbl 0868.11046 · doi:10.1017/CBO9780511470929
[22] Zhai, S., Average behavior of Fourier coefficients of cusp forms over sum of two squares, J. Number Theory, 133, 3862-3876 (2013) · Zbl 1295.11041 · doi:10.1016/j.jnt.2013.05.013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.